# SDR ABXA060234

- Difficulty date: March 27, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 46,965 hours, 37,756 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 183T3001
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD ELEVATOR: HOLE RUBBED IN LEADING EDGE.  REPAIRED AREA IAW REA B655-53514.
